# SDR QXEA2016051200309

- Difficulty date: May 3, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N443QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4353
- Aircraft time: 11,778 hours, 12,545 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210111
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 9 REQUIRES REPLACEMENT.  REMOVED SPLICE AT FS 670.0 Y-9.250 COMMON TO SEAT TRACK 8 AND 9, REF SRM 51-42-05, REPAIR -01, PARA 1-4, E AND SRM 51-40-15 PARA 6 M AND N. INSTALLED SPLICE AT FS 670.00, Y-9.250 COMMON TO SEAT TRACK 8 AND 9 REF SRM 51-42-05, REPAIR -01 PARA 1-4, E AND SRM 51-40-15, PARA M TO N.  REMOVED SEAT TRACK NR 9 PN 85338210-111, REF SRM 51-42-05, REPAIR -01, PARA 1-4 E. INSTALLED SEAT TRACK NR 9, PN 85338210-111 IAW SRM 51-42-05, REPAIR - 01, PARA 1-4 E AND 51-40-15.  REMOVED CLIP AT FS 712.0, LBL 9.250, REF SRM 51-42-05 REPAIR -01 1-4, E. INSTALLED CLIP AT FS X712.000, LBL 9.250, REF SRM 51-42-05-02-01, STEP 4D, 3-10. LOCATED AND DRILLED REPLACEMENT SEAT TRACK REF SRM 51-40-07, REPAIR -01, PN 85330210-111. DRILLED COMPLETE SEAT TRACK NR 9 REF SRM 51-40-07.  INSTALLED BOLTS, 6 EA, AT BS X697.600, X714.602 AND X728.102, REF SRM 51-41-00-00-01.  INSTALLED FASTENERS COMMON TO SEAT TRACK 9 AND SHEAR WEB ROM BS X697.600 TO X703.10, REF SRM 51-42-05-02-01, STEP 4D, 3-10 AND DWG 85336201.
